# SDR AWXA0001067

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546430
- Condition: Gouged
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B FORE FLAP LE 4E CHAFED & GOUGED ON PREVIOUS SKIN REPAIR DOUBLER. REMOVED DAMAGED REPAIR DOUBLER, FABED REPLACEMENT DOUBLER, INSTALLED REPLACEMENT DOUBLER IAW SRM 57-53-01 & 51-40-02
